# SDR YENA2025072500765

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 14,830 hours, 2,221 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,833 hours, 2,119 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 70649A010001
- Part serial: 7064904679
- Condition: Failed
- Location: Zone 400
- Part time: 14,830 hours, 2,221 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2260, MAD-BOS. (ETOPS) "FAN AIR VALVE BODY HAS BEEN BROKEN CONNECTING ROD TO ACTUATOR ON #1 ENG; REMOVED AND REPLACED #1 ENG FAN AIR VALVE BODY IAW AMM 36-11-54. OPS CHK AND GROUND VERIFICATION OK."
